# SDR KCSA201805171119

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 82,274 hours, 14,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE COMPUTER CABINET ON CEILING, CAN'T READ.
